Alert archive / California / Red Flag Warnings in 2010
Red Flag Warning 8, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Jul 30, 2010, 12:17 PM PDT for Lassen County, Modoc County, California; Washoe County, Nevada. It took effect at Jul 31, 2010, 2:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2010, 12:17 PM PDT (19:17 UTC)
- In effect from
- Jul 31, 2010, 2:00 PM PDT
- Expired
- Jul 31, 2010, 7:54 PM PDT
- In force
- 6 hr
- Issued by
- NWS Reno, NV
Counties Lassen County, CA, Modoc County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 154 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3220 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
038 WWUS85 KREV 301917 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1217 PM PDT FRI JUL 30 2010 ...GUSTY WINDS AND DRY CONDITIONS THROUGH SATURDAY... .LOW PRESSURE AND A VIGOROUS JET STREAM WILL BRING INCREASING AFTERNOON AND EVENING WINDS AND VERY DRY CONDITIONS THROUGH SATURDAY. CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EVENING AND AGAIN SATURDAY AFTERNOON AND EVENING. THE STRONGEST WINDS WILL DEVELOP IN EASTERN LASSEN AND NORTHERN WASHOE COUNTY AND SPREAD SOUTH ALONG THE SIERRA FRONT AND INTO THE WESTERN HALF OF THE WESTERN NEVADA BASIN AND RANGE...MAINLY WEST OF HIGHWAY 95. CAZ270-278-NVZ450-453-458-311200- /O.UPG.KREV.FW.A.0006.100731T2000Z-100801T0400Z/ /O.NEW.KREV.FW.W.0008.100731T2100Z-100801T0400Z/ /O.CON.KREV.FW.W.0007.100730T2100Z-100731T0500Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-WEST CENTRAL NEVADA BASIN AND RANGE- NORTHERN WASHOE COUNTY- 1217 PM PDT FRI JUL 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREAS: IN CALIFORNIA...FIRE ZONE 270 THE SURPRISE VALLEY AND FIRE ZONE 278 EASTERN LASSEN COUNTY. IN NEVADA...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE...AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WIND: WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH EACH AFTERNOON AND EVENING. STEADY WINDS OF 10 TO 20 MPH ON MID AND UPPER SLOPES MAY PERSIST THROUGH TONIGHT. * HUMIDITY: AFTERNOON HUMIDITY WILL DROP TO 5 TO 12 PERCENT EACH DAY. OVERNIGHT HUMIDITY RECOVERY WILL BE POOR TONIGHT...ESPECIALLY ON MID AND UPPER SLOPES. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. * CRITICAL CONDITIONS ARE POSSIBLE TONIGHT ON MID AND UPPER SLOPES...DUE TO POOR RECOVERY AND STEADY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
4 follow-up statements
182 WWUS85 KREV 310452 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 952 PM PDT FRI JUL 30 2010 ...GUSTY WINDS AND DRY CONDITIONS EXPECTED AGAIN SATURDAY... .LOW PRESSURE AND A VIGOROUS JET STREAM WILL BRING INCREASING AFTERNOON AND EVENING WINDS AND VERY DRY CONDITIONS SATURDAY. CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SATURDAY AFTERNOON AND EVENING. THE STRONGEST WINDS WILL DEVELOP IN EASTERN LASSEN AND NORTHERN WASHOE COUNTY AND SPREAD SOUTH ALONG THE SIERRA FRONT AND INTO THE WESTERN HALF OF THE WESTERN NEVADA BASIN AND RANGE...MAINLY WEST OF HIGHWAY 95. CAZ270-278-NVZ450-453-458-311700- /O.EXP.KREV.FW.W.0007.000000T0000Z-100731T0500Z/ /O.CON.KREV.FW.W.0008.100731T2100Z-100801T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-WEST CENTRAL NEVADA BASIN AND RANGE- NORTHERN WASHOE COUNTY- 952 PM PDT FRI JUL 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA......RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA......RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. * AFFECTED AREAS: IN CALIFORNIA...FIRE ZONE 270 THE SURPRISE VALLEY AND FIRE ZONE 278 EASTERN LASSEN COUNTY. IN NEVADA... FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE...AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WIND: WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH SATURDAY AFTERNOON AND EVENING. WINDS WILL STAY UP TONIGHT ON UPPER SLOPES AND RIDGES AT 10 TO 20 MPH. * HUMIDITY: AFTERNOON HUMIDITY WILL DROP TO 5 TO 10 PERCENT. SATURDAY OVERNIGHT HUMIDITY RECOVERY WILL BE POOR TONIGHT... ESPECIALLY ON MID AND UPPER SLOPES. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. * CRITICAL CONDITIONS ARE STILL POSSIBLE TONIGHT ON UPPER SLOPES...DUE TO POOR RECOVERY AND STEADY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
548 WWUS85 KREV 311203 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 503 AM PDT SAT JUL 31 2010 ...GUSTY WINDS AND DRY CONDITIONS EXPECTED AGAIN TODAY... .LOW PRESSURE AND ASSOCIATED JET STREAM WILL BRING A COMBINATION OF GUSTY WINDS AND VERY DRY CONDITIONS AGAIN THIS AFTERNOON AND EVENING. THE STRONGEST WINDS AND MOST WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ALONG THE HIGHWAY 395 CORRIDOR FROM SUSANVILLE TO RENO AND CARSON CITY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MORE LOCALIZED OVER SURPRISE VALLEY AND NORTHERN WASHOE COUNTY. NVZ453-311315- /O.CAN.KREV.FW.W.0008.100731T2100Z-100801T0400Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 503 AM PDT SAT JUL 31 2010 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONE 453... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE RED FLAG WARNING FOR THE BASIN AND RANGE. SOUTHWEST TO WEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING BUT ARE NO LONGER EXPECTED TO REACH CRITICAL FIRE WEATHER CONDITIONS. IT WILL CONTINUE TO BE QUITE DRY HOWEVER WITH SINGLE DIGIT HUMIDITY AGAIN THIS AFTERNOON. $$ CAZ270-278-NVZ450-458-312300- /O.CON.KREV.FW.W.0008.100731T2100Z-100801T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY- 503 AM PDT SAT JUL 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... * AFFECTED AREAS: IN CALIFORNIA...FIRE ZONE 270 THE SURPRISE VALLEY AND FIRE ZONE 278 EASTERN LASSEN COUNTY. IN NEVADA... FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WIND: WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH. WINDS WILL STAY UP TONIGHT ON UPPER SLOPES AND RIDGES. * HUMIDITY: AFTERNOON HUMIDITY WILL DROP TO 5 TO 10 PERCENT. HUMIDITY RECOVERY WILL BE POOR TONIGHT ON MID AND UPPER SLOPES. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. * LOCALLY CRITICAL CONDITIONS ARE STILL POSSIBLE TONIGHT ON UPPER SLOPES DUE TO POOR RECOVERY AND STEADY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
255 WWUS85 KREV 312208 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 308 PM PDT SAT JUL 31 2010 ...GUSTY WINDS AND DRY CONDITIONS EXPECTED THROUGH THIS EVENING... .LOW PRESSURE AND ASSOCIATED JET STREAM EXITING TO THE NORTHEAST WILL BRING A COMBINATION OF GUSTY WINDS AND VERY DRY CONDITIONS THROUGH THIS EVENING. THE STRONGEST WINDS AND MOST WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ALONG THE HIGHWAY 395 CORRIDOR FROM SUSANVILLE TO RENO AND CARSON CITY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MORE LOCALIZED OVER SURPRISE VALLEY AND NORTHERN WASHOE COUNTY. CAZ270-278-NVZ450-458-010400- /O.CON.KREV.FW.W.0008.000000T0000Z-100801T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY- 308 PM PDT SAT JUL 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... * AFFECTED AREAS: IN CALIFORNIA...FIRE ZONE 270 THE SURPRISE VALLEY AND FIRE ZONE 278 EASTERN LASSEN COUNTY. IN NEVADA... FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WIND: WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH. WINDS WILL STAY UP ON UPPER SLOPES AND RIDGES THROUGH TONIGHT. * HUMIDITY: HUMIDITY WILL REMAIN BETWEEN 5 AND 12 PERCENT THROUGH EARLY THIS EVENING. HUMIDITY RECOVERY WILL BE POOR TONIGHT ON MID AND UPPER SLOPES. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. * LOCALLY CRITICAL CONDITIONS ARE STILL POSSIBLE TONIGHT ON UPPER SLOPES DUE TO POOR RECOVERY AND STEADY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
287 WWUS85 KREV 010254 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 754 PM PDT SAT JUL 31 2010 CAZ270-278-NVZ450-458-010400- /O.CAN.KREV.FW.W.0008.000000T0000Z-100801T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY- 754 PM PDT SAT JUL 31 2010 ...RED FLAG WARNING IS CANCELED FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELED THE RED FLAG WARNING. * AFFECTED AREA: FIRE ZONE 270 SURPRISE VALLEY CALIFORNIA... FIRE ZONE 278 EASTERN LASSEN COUNTY...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WINDS ARE DIMINISHING ACROSS THE AREA AND NO GUSTS OVER 25 MPH ARE EXPECTED FOR THE REMAINDER OF THE EVENING. THEREFORE THE RED FLAG WARNING IS CANCELED. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jul 30, 2:41 AM PDT, 9 hours 36 minutes earlier.
Area forecast discussion, Jul 30, 2:41 AM PDT, 9 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
241 AM PDT FRI JUL 30 2010
.SHORT TERM...
UPPER LOW OFF THE OREGON COAST WILL MOVE INLAND BY TONIGHT...BUT
SECONDARY SHORTWAVE DIGGING SOUTH NEAR THE WASHINGTON COAST WILL
KEEP A TROF IN PLACE OVER THE NWRN US THRU THE WEEKEND. THIS
PATTERN WILL KEEP DRY AND STABLE SOUTHWEST FLOW ALOFT OVER THE
ERN SIERRA AND WRN NV. OTHER THAN SOME FLAT CUMULUS OVER PARTS OF
MINERAL AND MONO COUNTIES THIS AFTERNOON...VIRTUALLY NO CLOUD
COVER IS EXPECTED OVER THE REGION THRU THIS WEEKEND. BREEZY
CONDITIONS ARE EXPECTED EACH AFTERNOON AND EVENING THRU
SUNDAY...WITH LOW END LAKE WIND CRITERIA FOR W-CNTRL NV INCLUDING
PYRAMID LAKE. FOR TAHOE AND OTHER AREA LAKES...WIND DURATION AND
SPEEDS APPEAR TO BE JUST BELOW CRITERIA. FURTHER DETAILS ON WINDS
ARE INCLUDED IN THE FIRE WEATHER SECTION BELOW.
MAX TEMPS TODAY WILL BE SLIGHTLY ABOVE NORMAL...THEN DROP
SLIGHTLY FOR THE WEEKEND AS THE TROF BECOMES ESTABLISHED NEAR THE
WEST COAST. FOR THIS WEEKEND...MOST VALLEYS CAN EXPECT HIGHS IN
THE LOWER-MID 90S WHICH IS NEAR NORMAL FOR THE TRANSITION FROM
JULY TO AUGUST. MJD
.LONG TERM...MONDAY THROUGH THURSDAY...
NO CHANGES WERE MADE AGAIN TONIGHT. GENERAL TROUGH ALONG THE WEST
COAST HIGHLIGHTS THIS PERIOD WITH ENOUGH MODEL DIFFERENCES IN THE
DETAILS TO WARRANT NO CHANGE AND ONLY MINOR DAY TO DAY DIFFERENCES.
STRONG POSITIVE HEIGHT ANOMALIES IN ALASKA AND NORTHEAST PACIFIC
DIMINISH TOWARD END OF PERIOD IN THE GFS AND SUGGEST WEAKENING
TROUGH DOWNSTREAM. THE LATEST OPERATIONAL ECMWF HAS ABANDONED ITS
PREVIOUS TROUGH SOLUTION AND NOW SUPPORTS THE GENERAL IDEA OF
INCREASING HEIGHTS AND MUCH WEAKER TROUGHINESS ALONG THE WEST COAST
BY THU. IF THIS OCCURS...THEN TEMPERATURES MAY NEED TO BE INCREASED
A BIT WED-THU AND CONVECTION INTRODUCED TO THE SIERRA/MONO-MINERAL
COUNTY CONVERGENCE AND POSSIBLY BASIN AND RANGE. THE OPERATIONAL GFS
AND CANADIAN KEEP A DRIER SOUTHWEST TO WEST FLOW. DUE TO THESE MODEL
DIFFERENCES AND SUDDEN CHANGE IN THE ECMWF FROM ITS PREV RUN...THE
FORECAST WILL REMAIN DRY. HOHMANN
&&
.AVIATION...
DRY SOUTHWEST FLOW THE SIERRA AND WESTERN NEVADA WILL KEEP VFR
CONDITIONS THROUGH THE WEEKEND. EXPECT A FEW FLAT CU EACH
AFTERNOON...BUT THERE IS NO CHANCE FOR SHOWERS OR THUNDERSTORMS THIS
WEEKEND. GUSTY AFTERNOON/EVENING WINDS WILL AFFECT THE TERMINALS
EACH DAY WITH PEAK GUSTS AT 25-30 KTS. HOHMANN
&&
.FIRE WEATHER...
DRY SOUTHWEST FLOW WILL CONTINUE TO AFFECT THE AREA TODAY WITH DRY
SLOT CENTERED OVER THE LASSEN AND PLUMAS NATIONAL FORESTS AND
EXTENDING EASTWARD INTO NORTHWEST NV. THIS DRY SLOT IS EXPECTED TO
DROP SOUTHWARD ACROSS MUCH OF THE SIERRA AND WESTERN NV TONIGHT AND
SAT WITH HUMIDITY LEVELS FALLING IN AREAS FURTHER SOUTH WITH POOR
NIGHTTIME RECOVERIES EXPANDING TO MUCH OF THE SIERRA AND WESTERN NV
OVER THE WEEKEND.
UPPER JET WILL BE CENTERED ACROSS THE NORTH HALF OF THE AREA THIS
WEEKEND...GENERALLY NORTH OF HIGHWAY 50. FOR TODAY...DECENT THERMAL
GRADIENT WILL ENHANCE OF AFTERNOON ZEPHYR FOR GUSTS UP TO 35 MPH
ALONG THE SIERRA FRONT AND AREAS TO THE NORTH BY MID AFTERNOON. SO
CURRENT RED FLAG FOR THIS AFTERNOON AND EVENING IS ON TRACK. FOR
SATURDAY...ENOUGH COOLING IN THE BASIN AND RANGE SHOWS LESS SUPPORT
FROM THE THERMAL GRADIENT AND PERHAPS A BIT LESS WIND. HOWEVER THE
UPPER JET CONTINUES ACROSS THE SAME AREAS WITH ENOUGH 700MB FLOW TO
BRING CONDITIONS CLOSE TO CRITICAL LEVELS. THE WATCH WILL REMAIN
INTACT FOR SATURDAY.
THE TROUGH REMAINS ALONG THE WEST COAST SUN WITH THE JET STILL
ACROSS NORTHERN CA-NORTHERN NV. WINDS COULD BE BREEZY AGAIN AND
HEADLINES MAY BE NEEDED FOR ONE MORE DAY. THE GFS/ECMWF HAVE BACKED
OFF ON WIND POTENTIAL FOR MON AS JET EXITS THE AREA AND THERMAL
GRADIENTS REMAIN MARGINAL. HOHMANN
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS
EVENING NVZ450-453-458.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING NVZ450-453-458.
LAKE WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS
EVENING NVZ004.
CA...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS
EVENING CAZ270-278.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING CAZ270-278.
&&
HTTP://WEATHER.GOV/RENOHazardous weather outlook, Jul 30, 6:00 AM PDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 600 AM PDT FRI JUL 30 2010 CAZ070>073-NVZ001>005-310100- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 600 AM PDT FRI JUL 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT WINDS WILL INCREASE TODAY IN RESPONSE TO AN APPROACHING LOW PRESSURE SYSTEM. THE AIR MASS ALSO REMAINS DRY. THE COMBINATION OF THE DRY AIR MASS AND THE GUSTY WINDS TODAY HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF NORTHEAST CALIFORNIA AND NORTHWESTERN NEVADA. PLEASE REFER TO WWUS85 KREV RNORFWREV FOR FURTHER DETAILS ON THE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GUSTY WINDS AND DRY CONDITIONS CAN BE EXPECTED AGAIN ON SATURDAY. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR PORTIONS OF NORTHEAST CALIFORNIA AND NORTHWESTERN NEVADA. PLEASE REFER TO WWUS85 KREV RNORFWREV FOR FURTHER DETAILS ON THE CRITICAL FIRE WEATHER CONDITIONS. THE LOW PRESSURE SYSTEM WILL MOVE TO THE NORTHEAST EARLY NEXT WEEK FOR DECREASING WINDS. SEASONABLY WARM AND DRY CONDITIONS CAN BE EXPECTED FOR THE REST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. O'HARA HTTP://WEATHER.GOV/RENO
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:33 PM PDT | Lake Wind Advisory | REV | Alpine, El Dorado, Nevada, Placer | 29 hr |
Nearby
Red Flag Warnings in California, 2010Red Flag Warnings in Nevada, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.